Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How Are Gastrointestinal Problems Transmitted

Here's a taste of what TheBody.com has to offer on this topic:
Articles
Test Positive Aware Network

Gastrointestinal Problems and HIV

Gastrointestinal (GI) symptoms -- diarrhea, nausea, and stomach pain -- are among the most common problems that affect people with HIV. These symptoms can be challenging to sort out, as they can occur as side effects of HIV therapy and due to GI... Read more »
San Francisco AIDS Foundation

Sexually Transmitted Diseases and HIV-Related Risks:

How Common Are STDs? STD Prevention and Treatment Bacterial STDs Viral STDs Parasitic STDs STDs Transmitted by Other Means Sequellae of STDs (Possible Complications) STDs and HIV STDs Increase Risk for HIV How HIV Impacts... Read more »
U.S. Centers for Disease Control and Prevention

University of Illinois Raises Sexually Transmitted Infections Awareness

As part of April's National Sexually Transmitted Diseases Awareness Month, the Champaign-Urbana Public Health District is offering residents and health care providers information about STDs, screening, diagnosis and treatment. CUPHD also provides... Read more »
Ask the Experts

gastrointestinal problems with ratonavir &Saquinavir

Dr Gallant, Is there anything you know of, that can be taken or done for the gastrointestinal problems caused from ratonavirand saquinavir combo.? I am refering to the stomach cramps and extreme flatulance. I am taking 3 phaysyme tablets a dayand I...
Joel Gallant, M.D.

Response from Joel Gallant, M.D.

Johns Hopkins University, School of Medicine
My experience with ritonavir is that people either seem to get diarrhea or flatulence. (In other words, you either suffer yourself, or you let everyone else suffer for you.) For some of my patients with the latter problem, simethicone (which is... Read more »

Gastrointestinal problems

Dr. Wohl,Last July I took a treatment break after being on meds for two years. With stable t-cells of around 450 500 and an undetectable viral load, my doctor felt that because I started drugs while still seroconverting it would be okay to take a...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
HIV itself can cause gastrointestinal disease. I have a patient who had a very similar experience. Eventually, her symptoms did resolve after the re-initiation of HIV therapy. Three weeks may not be long enough to tell if restart of your original... Read more »

upper gastrointestinal tract condition

Hello NP, I present a question that is worthy of your professional medical interpretation and feedback and of which is beneficial to the public. A medical article posted at Medscape.com announced that upper gastrointestinal tract symptoms were quite...
J. B. Molaghan, N.P., A.C.R.N.

Response from J. B. Molaghan, N.P., A.C.R.N.

San Francisco General Hospital
HelloThe upper gastrointestinal tract can be the source of many different problems for folks with HIV disease/AIDS. Most people with HIV disease usually suffer from upper GI problems at some point during their disease process. The major factor... Read more »

upper gastrointestinal tract condition

Hi Doctor, I present a question that is worthy of your professional medical interpretation and feedback and of which is beneficial to the public. A medical article posted at Medscape.com announced that upper gastrointestinal tract symptoms were...
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
There are a number of other infections, including CMV, that can cause upper GI problems in HIV+s. To find out if another infection is the cause, an evqaluation needs to be done, starting with a history and physical exam and usually including upper... Read more »
Connect With Others

BBC NEWS:Online dating for people with sexually transmitted infection

Posted by Hellen, 1 Reply


Dating can often be fraught with uncertainty and self-consciousness. For those with incurable sexually transmitted infections (STIs), are tailored websites the answer for people nervous of telling potential partners about their condition?


The past...

Read more »

GI PROBLEMS

Posted by Anonymous
Are GI problems associated with ARS symptoms?

Read more »

LATE PERIOD PROBLEM

Posted by Suman, 2 Replies
HELLO!
I am worried about my periods which started 3 months later than the usual time...What can be the cause of this? IS IT SOME STD or the thing to be worried?
PLEASE REPLY Read more »

problem or like something that

Posted by Anonymous, 4 Replies
ok,heres my story.I know kissing is not high risk for hiv.But i kissed one girl for like minute max.I wonder if i have this bad habbit to chew plastic pieces.Ok so, i cant actually remember when i last chewed it, but i think it was something like 2... Read more »